MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE
Model Number 8229708
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that intraoperatively, they, were doing monitoring with the nim vital device from both sides.Everything was fine on the right side (great response from the lrn and vagus); they then started the other side and obtained one response from the left lrn and eventually lost the signal from that side and never recovered.The troubleshooting performed was first, they checked the monitoring equipment for dysfunction: everything was still properly connected, and electrodes check were all good.Secondly, endotracheal tube malposition and misuse of prolonged muscular analgesics: they obtained a positive high response on the contralateral lrn stimulation.From the anesthesia, the tube was in the median line and with the mark ¿20¿ right on the lower teeth.No local analgesics were used, and no significant secretions were present.At the same time that we got a los on the left side the right side always showed a great response.The doctors told me that this is their third time occurring something like this and without any nerve injury afterword.We also filmed a video from that stimulation (vagus from the left side with no response from nim), they saw the contraction of the surrounding muscles.Surgery was performed normally but without any signal from that side.The surgery was extended for 20 minutes.The procedure was completed with the reported product(s).There was no nerve injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H6: the previously applied fdm b17 and fdc d16 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key24330602
Report Number1045254-2026-00209
Device Sequence Number4770901
Product Code ETN
UDI-Device Identifier00763000033965
UDI-Public(01)00763000033965(17)290519(10)0231380050
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K112686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8229708
Device Catalogue Number8229708
Device Lot Number0231380050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/01/2026
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown